# SDR YENA2024020500225

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 79,105 hours, 28,311 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1509, FLL-PAP. 'CABIN CREW REPORTS DIRTY SOCK MELL IN AFT CABIN ON FINAL DESCENT MILD ODOR IN FWD CABIN ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
